Artigo

Título:
Implied Risk Neutral Densities from Option Prices: Hypergeometric, Spline, Lognormal, and Edgeworth Functions
Autores:
Andre Santos (Portuguese Investment Bank)
Joao Guerra (U Lisboa, CEMAPRE - UTL/ISEG, ISEG School of Economics and Management, Lisbon)
Revista:
Journal of Futures Markets
Ano:
2015
Volume:
35
Número:
7
Páginas:
655-678
Códigos JEL:
F31 - Foreign Exchange
G15 - International Financial Markets
O16 - Economic Development: Financial Markets; Saving and Capital Investment; Corporate Finance and Governance
O19 - International Linkages to Development; Role of International Organizations
Voltar